MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number D5ST
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an unknown procedure, the packaging had a hole.There were no patient consequences reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/9/2020.Investigation summary: the analysis results found that the d5st device was returned inside its package.The package was returned partially opened.Upon visual inspection, it was observed that the tyvek from the packaging was damaged and the damaged was noted to be from the outside in.Due to the damages found on the packaging, a possible cause for this condition is due to improper handling during transit or storage.Iit appears that the package hit a hard surface and this caused the reported event.All ees product is 100% inspected prior to release.The information you provided is compiled monitored and reviewed on a routine basis for any associated trends.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.

Brand Name
XCEL DILATING TIP TROCAR 5MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9691014
Report Number3005075853-2020-00922
Device Sequence Number19509118
Product Code GCJ
UDI-Device Identifier10705036001607
UDI-Public10705036001607
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberD5ST
Device Catalogue NumberD5ST
Device Lot NumberT40P46
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date10/09/2020
Patient Sequence Number1